# SDR DALA13003643214

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY FLOOR SUPPORT -Y765 BETWEEN FR66 AND FR70 HAS SIX AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS. REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
